Superextensions of metrizable continua and of the generalized Cantor discontinuum
Doklady Akademii Nauk, Tome 254 (1980) no. 2, pp. 279-281
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_254_2_a4,
author = {A. V. Ivanov},
title = {Superextensions of metrizable continua and of the generalized {Cantor} discontinuum},
journal = {Doklady Akademii Nauk},
pages = {279--281},
year = {1980},
volume = {254},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_254_2_a4/}
}
A. V. Ivanov. Superextensions of metrizable continua and of the generalized Cantor discontinuum. Doklady Akademii Nauk, Tome 254 (1980) no. 2, pp. 279-281. http://geodesic.mathdoc.fr/item/DAN_1980_254_2_a4/